Open Access
April, 2001 Singular inner functions of L1-type II
J. Math. Soc. Japan 53(2): 285-305 (April, 2001). DOI: 10.2969/jmsj/05320285


In the first paper of the same title, we introduced the concept of singular inner functions of L1-type and obtained results for singular inner functions which are reminiscent of the results for weak infinite powers of Blaschke products. In this Paper, we investigate singular inner functions for discrete measures. We give equivalent conditions on a measure for which it is a Blaschke type. And we prove that two discrete measures are mutually singular if and only if the associated common zero sets of singular inner functions of t+-type do not meet.


Download Citation

Keiji IZUCHI. "Singular inner functions of L1-type II." J. Math. Soc. Japan 53 (2) 285 - 305, April, 2001.


Published: April, 2001
First available in Project Euclid: 9 June 2008

zbMATH: 0982.46037
MathSciNet: MR1815135
Digital Object Identifier: 10.2969/jmsj/05320285

Primary: ‎46J15

Keywords: bounded analytic function , maximal ideal space , singular inner function

Rights: Copyright © 2001 Mathematical Society of Japan

Vol.53 • No. 2 • April, 2001
Back to Top